0
2013
Impact Factor

    On a generalization of systems of Calogero type

    2014, Vol. 10, No. 2, pp.  209-212

    Author(s): Bizyaev I. A.

    This paper is concerned with a three-body system on a straight line in a potential field proposed by Tsiganov. The Liouville integrability of this system is shown. Reduction and separation of variables are performed.
    Keywords: Calogero systems, reduction, integrable systems, Jacobi problem
    Citation: Bizyaev I. A., On a generalization of systems of Calogero type, Rus. J. Nonlin. Dyn., 2014, Vol. 10, No. 2, pp.  209-212
    DOI:10.20537/nd1402007


    Download File
    PDF, 237.84 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License